# SDR 95FDEA00837

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 2024T3
- Condition: Cracked
- Location: Fs 823
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB TO FRAME TIE FOUND TO BE CRACKED AT STA 823 RBL 67 WL 208.  REMOVED FRAME TIE AT STA 823 RBL 67 WL 208 FABRICATED NEW TIE ALODINED AND PRIMED, INSTALLED PER FEDEX SRM 51-20-1 AND SRM 51-10-2.
